I have been on 10mg of Celexa for a week. I feel drugged and spacey. Does it get better?
I just started 10mg of Celexa yesterday and feel drugged and spacey as well. I sure hope it is temporary.
Hi Kingofblue: I empathized with you back when you posted that you were having problems with lexapro. I also had a lot of problems and side effects with it, as I had listed for you in that post. Now celexa, and a problem. I am so sorry! Here is a suggestion: Maybe starting out a little slower, like a dose of 5mg daily instead of 10mg. It might be easier on your system. The tablet has a line in the middle that can be scored and cut it in half. Just because a dose is called "therapeutic", it is not a "one size fits all" situation. Once your body accepts the smaller dose, you could consider going back up to the 10mg dose again. Fingers crossed, hope this one works out for you! Keep in touch and let us know how it's working and how you're feeling, OK?
It really does get better, one day you'll wake up and it will seem like your not taking anything. You just feel better.
Hang in there.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2016 • 6 answers
Updated 13 Nov 2017 • 4 answers
Updated 23 Mar 2015 • 6 answers
Updated 10 Nov 2015 • 1 answer
Updated 19 Dec 2016 • 2 answers